Chris F, I think I recall you posting that you had Hodgkin's Lymphoma. I wanted to let you know that patients who receive chemotherapy for Hodgkin's Lymphoma are at increased risk of subsequent leukemia. One of the presenting symptoms of leukemia is bleeding gums. You should definitely get your follow-up testing and get your gums looked at. Look at this as a temporary setback. You are the provider for your family and if you are not around things will get much worse for them. Even if you have to go on Medicaid or pay off the bill in installments, you must do it for your family. Perhaps you could talk to the deacon of your church and let him know about your situation. I can't imagine the stress you must be experiencing. I'll pray for you.
"Be of good comfort, Master Ridley, and play the man! We shall this day light such a candle, by God's grace, in England, as I trust shall never be put out."
--Hugh Latimer, October 16, 1555